# SDR CALA2021072301166

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 84,624 hours, 32,432 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Brace
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING EMERGENCY EXIT DOOR HAS CRACK IN INTERIOR AFT SUPPORT BRACE. REF N/R 11035.0333 REMOVED AND REPLACED NEW SEGMENT AT RH FWD OVERWING EMERGENCY EXIT DOOR INTERIOR AFT SUPPORT BRACE IAW A320 SRM 51-42-11/001.
